I sometimes feel just bypolar in a way. After that, I will see about stop taking it for good. So I will be kind to myself and have hope that my body will need to readjust again to the decreased serotonin levels. Went down to 40mg one week ago trying to wean myself off.
How can we improve it? I have continued taking Xanax at night and consume a good amount of alcohol, although not daily, but this is truly HELL on earth.
It has now been 19 day that I lowered my dose from 60 to 20mg.
Let us know how we can improve this article. Many thanks and take care of you. Hi Cat, So, speaking from experience, anorexia nervosa can mess with your periods big-time!
I take ibuprofen, advil, and aleve alot so the headaches will stop. You feel desperete to feel normal.
I love him, but the last thing he is, is a beacon of support. I also feel tired. I've literally tried everything and nothing has helped. They are usually mild and go away within about two weeks.
Hi The on, Did you start the taper? I tried to taper more but panic came back. My last step was taking 10 mg three or two times a week. I don't know all of the medications that you are on, but I have read that Prozac is sometimes used in conjuction with a medication called olanzapine Zyprexa to reap it's full benefits. There is no telling how long you are going to experience withdrawal symptoms. I am hoping to come out on the other end and get through this.
Not sure why the doc took her off of Prozac and threw her on Zoloft? Sometimes I think I am going mad: I have now been off for 8 months. Prozac has been the easiest for me. Wound up in hospital dehydrated. I do not know what to do. Any advice would be much appreciated. It depends on how long you were on the meds to begin with, Valuck says.